# SDR C2XA09RI226

- Difficulty date: December 24, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 18,958 hours, 10,033 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Contact
- Condition: Dirty
- Location: Comm Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2347 - EWR - FLIGHT CREW REPORTED BOTH F/A HANDSETS STUCK IN EMERGENCY MODE.  EWR MX CLEANED COMMUNICATION GROUND POINTS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
